MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SECONDARY GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SECONDARY GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10016073
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris secondary gravity set had connection issues.The following information was provided by the initial reporter: the staff is having difficulty connecting and disconnecting the spike from the smaller med bags that come from pharmacy.This is causing staff frustration, risk of harm when they finally get the spike out and they are flailing, and waste as they are opting to just get another tubing set for each new bag.The spike is puncturing the iv bag upon insertion.Difficulty removing the spike from the smaller med bags.One instance of the spike puncturing the iv bag when a patient was in transport.The specific dates of occurrence are unknown.Lot number is unknown.No adverse events as a result of the reported issues.Additional information received from the customer: please provide a detailed description of the reported issue: ¿the spike is puncturing the iv bag upon insertion.¿ is this not part of the normal procedure, or does this indicate a problem? during the normal spiking procedure, the sharp spike is puncturing the bag beyond just spiking into the bag as normal.On a call last week with the customer, we reviewed steps to help prevent this from occurring.
 
Additional Manufacturer Narrative
Correction: after further review, this mdr submission is not needed.Event submitted under mfr # 9616066-2026-00137 and 9616066-2026-00139.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS SECONDARY GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24193232
Report Number9616066-2026-00138
Device Sequence Number12778697
Product Code FPA
UDI-Device Identifier10885403230110
UDI-Public(01)10885403230110
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10016073
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown